# SDR CALA2025080807475

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 53,901 hours, 19,163 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm Rest
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM REST ON EMERGENCY EXIT DOOR 21F FELL OFF LOCATED IN FLIGHT D ECK REPLACED ARMREST.
